Zeros of Strongly Annular Functions.
Mathematische Zeitschrift, Tome 144 (1975), pp. 175-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__144_172252,
author = {D.D. Bonar and K.F. Barth and F.W. Carrol},
title = {Zeros of {Strongly} {Annular} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {175--180},
year = {1975},
volume = {144},
zbl = {0293.30032},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__144_172252/}
}
D.D. Bonar; K.F. Barth; F.W. Carrol. Zeros of Strongly Annular Functions.. Mathematische Zeitschrift, Tome 144 (1975), pp. 175-180. http://geodesic.mathdoc.fr/item/MZ_1975__144_172252/